# SDR AALA201709069027

- Difficulty date: September 4, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 66,028 hours, 24,873 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: K217ABM11
- Part serial: 1410
- Condition: Faulted
- Location: Zone 100
- Part time: 52,114 hours, 23,275 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FCU 1 & 2 FAULT, AIRCRAFT DIVERTED TO PHX, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AT PHX. REPLACED FCU AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
